# SDR DXTA200803204

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N825QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600655
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 99124983
- Part serial: 1524
- Condition: Failed
- Location: Fuel System
- Part time: 3,427 hours, 2,650 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL "L FUEL GAUGE" LIGHT ILLUMINATED PASSING 60 KTS.  ABORTED TAKEOFF.  REMOVED AND REPLACED LT WING NR 4 FUEL PROBE DUE TO INTERNAL FAILURE IAW MM 28-41-01. OPS AND LEAK CHECK GOOD. C/W FUEL CALIBRATION AND FUNCTIONAL VERIFICATION IAW MM 28-41-01. OPS CHECK GOOD.
